# SDR USAA2011090900028

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 36,367 hours, 13,502 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R1040
- Condition: Leaking
- Location: Apu Bay
- Part time: 26,489 hours, 9,763 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OILY, DIRTY SOCK ODOR THROUGHOUT ENTIRE AIRCRAFT AT TOP OF DESCENT UNTIL LANDING.  MAINTENANCE FOUND EVIDENCE OF APU LEAK.  REMOVED AND REPLACED THE APU.
